Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 41, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2020, 2:13 PM EDT for 9 counties in Indiana. It was in force for 32 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 2:13 PM EDT (18:13 UTC)
- Expired
- Jun 10, 2020, 2:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Allen County, IN, DeKalb County, IN, Grant County, IN, Huntington County, IN, Miami County, IN, Noble County, IN, Wabash County, IN, Wells County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:14 PM EDT | HAIL 1 | 3 E Lagro, IN | . |
| Jun 10, 2:14 PM EDT | HAIL 1 | 3 E Lagro, IN | |
| Jun 10, 2:15 PM EDT | TSTM WND DMG | 4 Nnw Mount Etna, IN | POWER LINES SPARKED IN HIGH WINDS SETTING HOME ON FIRE WHICH WAS DESTROYED. |
| Jun 10, 2:16 PM EDT | TSTM WND DMG | Goblesville, IN | *** 2 INJ *** 2 GOLFERS INJURED AT CLEAR CREEK GOLF COURSE WHEN HUT THEY WERE SHELTERED UNDER WAS DESTROYED. |
| Jun 10, 2:20 PM EDT | TSTM WND DMG | 3 E Somerset, IN | *** 4 INJ *** TREE FELL ONTO CAR NEAR MISSISSINEWA RESERVOIR. 4 OCCUPANTS INJURED. |
| Jun 10, 2:20 PM EDT | TSTM WND DMG | Luther, IN | LARGE TREE DOWN SR 114/SR 5. |
| Jun 10, 2:24 PM EDT | TSTM WND DMG | La Fontaine, IN | TREES DOWN. |
| Jun 10, 2:24 PM EDT | TSTM WND GST 76 | 1 N Sweetser, IN | . |
| Jun 10, 2:24 PM EDT | TSTM WND GST 76 | 1 N Sweetser, IN | |
| Jun 10, 2:25 PM EDT | TSTM WND GST 58 | 1 Nne Peabody, IN | . |
| Jun 10, 2:25 PM EDT | TSTM WND GST 58 | 1 Nne Peabody, IN | |
| Jun 10, 2:25 PM EDT | TSTM WND GST 60 | 1 N Laud, IN | . |
| Jun 10, 2:25 PM EDT | TSTM WND GST 60 | 1 N Laud, IN | |
| Jun 10, 2:28 PM EDT | TSTM WND DMG | Columbia City, IN | NUMEROUS TREES DOWN ACROSS COLUMBIA CITY. |
| Jun 10, 2:28 PM EDT | TSTM WND DMG | Columbia City, IN | ESTIMATED 6 INCH DIAMETER TREE FELL AS A RESULT OF ESTIMATED 50 TO 60 MPH WINDS. PEA SIZED HAIL ALSO FELL. |
| Jun 10, 2:28 PM EDT | TSTM WND DMG | Columbia City, IN | UPDATES PREVIOUS TSTM WND DMG REPORT FROM COLUMBIA CITY. 8 INCH DIAMETER TREE FELL AS A RESULT OF ESTIMATED 60 TO 70 MPH WINDS. PEA SIZED HAIL ALSO FELL. |
| Jun 10, 2:30 PM EDT | TSTM WND DMG | 1 Sw Churubusco, IN | MULTIPLE BARNS BLOWN DOWN. |
| Jun 10, 2:30 PM EDT | TSTM WND DMG | 2 Sw Washington Center, IN | TREE LIMBS DOWN. |
| Jun 10, 2:30 PM EDT | TSTM WND DMG | Tri-Lakes, IN | LARGE TREE DOWN. |
| Jun 10, 2:35 PM EDT | TSTM WND DMG | 1 Nne Blue Lake, IN | 2 LARGE TREES DOWN. |
| Jun 10, 2:45 PM EDT | TSTM WND GST 60 | 3 Ene Wallen, IN | AT INTERSTATE 69 AND STATE ROUTE 1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 11:54 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011
WUUS53 KIWX 101813
SVRIWX
INC003-033-053-069-103-113-169-179-183-101845-
/O.NEW.KIWX.SV.W.0041.200610T1813Z-200610T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
213 PM EDT Wed Jun 10 2020
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Western Allen County in northeastern Indiana...
Southeastern Wabash County in north central Indiana...
Southeastern Noble County in northeastern Indiana...
Grant County in central Indiana...
Whitley County in northeastern Indiana...
Southwestern De Kalb County in northeastern Indiana...
Huntington County in northeastern Indiana...
Northwestern Wells County in northeastern Indiana...
Southeastern Miami County in north central Indiana...
* Until 245 PM EDT.
* At 213 PM EDT, a severe thunderstorm was located near Andrews, or 7
miles west of Huntington, moving northeast at 70 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Fort Wayne, Marion, Huntington, Columbia City, Gas City, Upland,
Fairmount, Tri-lakes, Huntertown, Churubusco, Jonesboro, Sweetser,
Andrews, Markle, Swayzee, La Fontaine, Van Buren, Aboite,
Leo-cedarville and Sims.
This includes the following highways...
Interstate 469 between mile markers 0 and 3, between mile markers 7
and 8, and between mile markers 28 and 30.
Interstate 69 in Indiana between mile markers 258 and 322.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4056 8586 4056 8595 4057 8595 4134 8541
4125 8497 4038 8560 4038 8586
TIME...MOT...LOC 1813Z 214DEG 62KT 4090 8564
HAIL...1.75IN
WIND...70MPH
$$
FISHER1 follow-up statement
491
WWUS53 KIWX 101833
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
233 PM EDT Wed Jun 10 2020
INC053-103-101841-
/O.CAN.KIWX.SV.W.0041.000000T0000Z-200610T1845Z/
Grant IN-Miami IN-
233 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR GRANT AND SOUTHEASTERN MIAMI
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
north central and northeastern Indiana.
LAT...LON 4074 8582 4134 8541 4125 8497 4066 8540
4068 8564
TIME...MOT...LOC 1831Z 214DEG 62KT 4117 8540
$$
INC003-033-069-113-169-179-183-101845-
/O.CON.KIWX.SV.W.0041.000000T0000Z-200610T1845Z/
Allen IN-Wabash IN-Noble IN-Whitley IN-De Kalb IN-Huntington IN-
Wells IN-
233 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR WESTERN ALLEN...SOUTHEASTERN WABASH...SOUTHEASTERN NOBLE...
WHITLEY...SOUTHWESTERN DE KALB...HUNTINGTON AND NORTH CENTRAL WELLS
COUNTIES...
At 231 PM EDT, a severe thunderstorm was located near Columbia City,
moving northeast at 70 mph. Another severe thunderstorm was near
Salamonie Lake, moving northeast at 70 mph. Reports of winds in
excess of 60 mph, as well as trees and power lines down have been
reported with both of these storms.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fort Wayne, Huntington, Columbia City, Tri-lakes, Huntertown,
Churubusco, Andrews, Markle, Aboite, Leo-cedarville, Roanoke, Warren,
Lancaster, Zanesville, Lagro, Mount Etna, Laud, Merriam, Blue Lake
and Laotto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4074 8582 4134 8541 4125 8497 4066 8540
4068 8564
TIME...MOT...LOC 1831Z 214DEG 62KT 4117 8540
HAIL...1.25IN
WIND...60MPH
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 10, 1:23 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 123 PM EDT Wed Jun 10 2020 .SYNOPSIS... Issued at 328 AM EDT Wed Jun 10 2020 Severe thunderstorms capable of damaging wind gusts are expected today, roughly from noon to 8 PM eastern time. Damaging wind gusts may be most widespread toward Interstate 69 and eastward into Ohio. The extended forecast remains largely dry at this time. && .UPDATE... Issued at 1135 AM EDT Wed Jun 10 2020 Continued strong confidence in multiple severe weather events, especially eastern half of CWA this afternoon. Area of concern developing on leading edge of dryline advancing eastward into southwest Indiana/KEVV vicinity. Hi-res satellite data showing rapid transition to convective streets and sheared towering cumulus field. As this embedded mesoscale vorticity lifts north- northeast. Effective shear, with speed shear largely attributing, to 50-55 knots over northern Indiana coincident with moderate to strong unstable airmass. Pockets of heating with surface temperatures into middle 80s and dewpoints in middle 70s with 3000-3500 J/kg SBCAPE early this afternoon will continue to provide upscale growth of linear segments, potential LEWP with an embedded tornado, though by far the greatest risk is for widespread damaging wind gusts, significant tree and possible structural damage in isolated areas. && .SHORT TERM...(This Afternoon through Thursday) Issued at 328 AM EDT Wed Jun 10 2020 Severe thunderstorms capable of damaging wind gusts are expected this afternoon and evening. The meteorology is described in the below paragraphs. The basics are: discrete thunderstorms can develop in the early afternoon and are expected to then form into a squall line near and east of Interstate 69, tracking through northwest Ohio. The initial starting point of the thunderstorms offers medium confidence, but is perhaps near Indiana route 15. High confidence in damaging wind gusts as the primary hazard. The threat ends near/after 8 PM EDT. && .LONG TERM...(Thursday Night through Tuesday) Issued at 328 AM EDT Wed Jun 10 2020 An upper-level trough digs in later Friday into Saturday with a secondary cold front at 850 mb. The GFS has been adamant about rain chances with this feature and it now seems the ECMWF is jumping on board. However, timing varies. Thereafter, guidance attempts to develop a cut-off low over the Northeast US (00z GFS) to the eastern Great Lakes (00z ECMWF) as a towering ridge centered over Texas overtakes the aformentioned upper-level trough. For now, will focus on getting through today's severe thereat and carry on in the extended with limited/nil rain chances. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 122 PM EDT Wed Jun 10 2020 A 40 kt low level jet pushes towards the region ahead of a strong cold front. Gusty synoptic winds are expected today between 25 and 30 kts out of the southwest before dying off after midnight tonight. Thunderstorms will have the potential to create damaging winds as well as the possibility of large hail and isolated tornadoes. Heavy rain from thunderstorms will have the potential to reduce CIGs/VISBY into IFR to LIFR threshold, but quick storm motions should make those conditions brief. Storms should be out of the area during the evening/early overnight. Then, a brief period of MVFR CIGs are possible around 3z-5z as a secondary CAA area moves through. Winds will continue to die down and clouds will clear Thursday as the remnants of Cristobal move away from the area. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...Beach Hazards Statement through Thursday morning for INZ003. MI...Beach Hazards Statement through Thursday morning for MIZ077. OH...NONE. LM...Small Craft Advisory until 11 AM EDT Thursday for LMZ043-046. && UPDATE...Murphy SYNOPSIS...Brown SHORT TERM...Brown LONG TERM...Brown AVIATION...Roller Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 10, 3:58 AM EDT, 10 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 358 AM EDT Wed Jun 10 2020 INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015- 016-024-025-110800- Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 358 AM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Thunderstorms capable of producing damaging wind gusts are expected today. Please ensure you have a reliable method to receive weather watches and warnings. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions. INZ003-MIZ077-110800- La Porte-Berrien- 358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/ ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Additionally, thunderstorms today could produce locally damaging wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous beach conditions are expected again on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions. INZ004-012>015-020-022-110800- St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-Cass IN- 358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/ This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Today and tonight. Thunderstorms today could produce locally damaging wind gusts. However, the severe thunderstorm risk is greatest toward eastern Indiana, northwest Ohio and southeast Michigan. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. LMZ043-046-110800- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 358 AM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Thunderstorms are possible tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Small Craft Advisory.
In the hours before
Local storm report, Jun 10, 1:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
159 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG 2 ESE KNAPP LAKE 41.33N 85.58W
06/10/2020 NOBLE IN EMERGENCY MNGR
TREE IN ROADWAY.
&&
CRLocal storm report, Jun 10, 2:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
205 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG SWAYZEE 40.51N 85.83W
06/10/2020 GRANT IN TRAINED SPOTTER
MULTIPLE LARGE TREES AND BRANCHES DOWNED.
TREE ON HOUSE. TREE ON CAMPER.
&&Local storm report, Jun 10, 2:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
207 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG CONVERSE 40.58N 85.86W
06/10/2020 MIAMI IN EMERGENCY MNGR
TWO LARGE TREES DOWNED. ONE ON HOUSE.
&&Local storm report, Jun 10, 2:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
211 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 1 NNE BRIMFIELD 41.47N 85.39W
06/10/2020 NOBLE IN EMERGENCY MNGR
POWER LINES DOWN.
&&
CRLocal storm report, Jun 10, 2:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
212 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG MENDON 42.01N 85.45W
06/10/2020 ST. JOSEPH MI PUBLIC
LARGES TREES DOWN ON HOUSE.
&&Local storm report, Jun 10, 2:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
213 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 2 WSW KNAPP LAKE 41.33N 85.64W
06/10/2020 NOBLE IN EMERGENCY MNGR
POWER LINES DOWN.
&&
CRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:46 AM EDT | Beach Hazards Statement | IWX | 31 hr | |
| Jun 10, 12:25 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Jun 10, 12:33 PM EDT | Special Weather Statement | IWX | Elkhart | 27 min |
| Jun 10, 12:40 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 35 min |
| Jun 10, 12:40 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Saint Joseph | 35 min |
| Jun 10, 12:43 PM EDT | Special Weather Statement | IWX | Miami | 32 min |
| Jun 10, 12:49 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 26 min |
| Jun 10, 12:56 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 49 min |
| Jun 10, 1:08 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 52 min |
| Jun 10, 1:14 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Wabash | 46 min |
| Jun 10, 1:16 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 29 min |
| Jun 10, 1:41 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Steuben, Wabash and 1 more | 49 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Miami, Wabash, Whitley | 28 min |
| Jun 10, 2:40 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, LaGrange, Noble, Steuben, Whitley | 50 min |
| Jun 10, 2:55 PM EDT | Special Weather Statement | IWX | Blackford, Wells | 35 min |
| Jun 10, 3:09 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Blackford, Grant, Huntington, Wells | 36 min |
| Jun 10, 3:16 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 44 min |
| Jun 10, 3:46 PM EDT | Special Weather Statement | IWX | Allen | 29 min |
| Jun 10, 3:58 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Wells | 32 min |
| Jun 10, 4:09 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Jay, Wells | 39 min |
| Jun 10, 4:50 PM EDT | Special Weather Statement | IWX | Allen | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.